# SDR SWIA202056213

- Difficulty date: December 14, 2020
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 40,661 hours, 37,355 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMPARTMENT DOOR SURROUND. THE RH / FWD AND AFT DOOR GUIDES ARE CRACKED.  FLAGGED   (C-CHECK) RO 2/9/2021   INSTALLED NEW SERVICEABLE AVIONICS COMPARTMENT DOOR SURROUND RH FWD AND AFT DOOR GUIDES (FRAME GUIDE FITTINGS), REF. CRJ200 SRM 51-41-02 AND CRJ200  AMM 20-24-00-910-803, CLEARANCE CHECK GOOD AT THIS TIME.
